MAUDE Adverse Event Report: ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTDZHEJIANG INNUOVO REHABILITATION; WHEELCHAIR, POWERED

ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTDZHEJIANG INNUOVO REHABILITATION; WHEELCHAIR, POWERED
Model Number JAZZY CARBON
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges the consumer alleges he was unaware the armrest had cracked, and when he had gone to get up out of the chair, he had leaned on the armrest.Due to the crack in the armrest, it would not support his weight allegedly causing him to fall getting out of the chair.
 
Additional Manufacturer Narrative
Failure to head product warnings.Updated the "device manufacturer date".
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction of the manufacturer.Additional information.

Brand Name
ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTDZHEJIANG INNUOVO REHABILITATION
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD
no.196 industry road, hengdian
dongyang, zhejiang
CH 
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
maggie lyu
no.196 industry road, hengdian
dongyant, zhejiang 
CH  
MDR Report Key19827029
Report Number2530130-2024-00495
Device Sequence Number8709528
Product Code ITI
UDI-Device Identifier00606509100311
UDI-Public00606509100311
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220747
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY CARBON
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer07/09/2024
07/09/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/08/2024
08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale